Legendre-Galerkin Spectral Method for Optimal Control Problems Governed by Elliptic Equations

Chen, Yanping and Yi, Nianyu and Liu, Steve Wenbin (2008) Legendre-Galerkin Spectral Method for Optimal Control Problems Governed by Elliptic Equations. SIAM Journal on Numerical Analysis, 46 (5). pp. 2254-2275. ISSN 0036-1429 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1137/070679703

Abstract

In this paper, we study the Legendre-Galerkin spectral approximation for a constrained optimal control problem. We first derive a priori error estimates for the spectral approximation of optimal control problems. Then a posteriori error estimates are obtained for both the state and the control approximation. A preconditioning projection algorithm is proposed with some numerical tests.

Item Type: Article
Uncontrolled keywords: Legendre-Galerkin; spectral method; convex optimal control; a priori error; a posteriori error; preconditioning projection algorithms
Subjects: Q Science > Operations Research - Theory
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 13 Jan 2010 15:51
Last Modified: 23 Jun 2014 11:01
Resource URI: https://kar.kent.ac.uk/id/eprint/22890 (The current URI for this page, for reference purposes)
  • Depositors only (login required):